Journal of Statistical Theory and Applications

Volume 13, Issue 2, March 2014, Pages 135 - 150

On Moment Generating Function of Generalized Order Statistics From Extended Type II Generalized Logistic Distribution

Authors
Devendra Kumar
Corresponding Author
Devendra Kumar
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.2.4How to use a DOI?
Keywords
Generalized order statistics; order statistics; record values; marginal and joint moment generating function; recurrence relations; extended type II loglogistic distribution
Abstract
In this paper, explicit expressions and some recurrence relations are derived for marginal and joint moment generating functions of generalized order statistics from extended type II loglogistic distribution. Further the results are deduced for moments of k -- th record values and ordinary order statistics.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 2
Pages
135 - 150
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Devendra Kumar
PY  - 2014
DA  - 2014/03
TI  - On Moment Generating Function of Generalized Order Statistics From Extended Type II Generalized Logistic Distribution
JO  - Journal of Statistical Theory and Applications
SP  - 135
EP  - 150
VL  - 13
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.2.4
DO  - https://doi.org/10.2991/jsta.2014.13.2.4
ID  - Kumar2014
ER  -